loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Hoai Nam Nguyen ; Sorin Olaru and Florin Stoican

Affiliation: SUPELEC Systems Sciences (E3S), France

ISBN: 978-989-8425-74-4

ISSN: 2184-2809

Keyword(s): Invariant set, Maximal robustly positively invariant set, Constrained control, Discrete linear system.

Related Ontology Subjects/Areas/Topics: Control and Supervision Systems ; Informatics in Control, Automation and Robotics ; Information-Based Models for Control ; Real-Time Systems Control ; Robotics and Automation ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: This paper addresses the problem of computing maximal robustly positively invariant sets for discrete-time linear time-invariant systems with disturbance inputs. It is assumed that the disturbance is unknown, additive, but bounded. The main contribution is the determination of bound of the number of steps in the iterative construction of the maximal invariant sets.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.231.220.225

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Nam Nguyen, H.; Olaru, S. and Stoican, F. (2011). ON MAXIMAL ROBUSTLY POSITIVELY INVARIANT SETS.In Proceedings of the 8th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-8425-74-4, ISSN 2184-2809, pages 300-305. DOI: 10.5220/0003535203000305

@conference{icinco11,
author={Hoai Nam Nguyen. and Sorin Olaru. and Florin Stoican.},
title={ON MAXIMAL ROBUSTLY POSITIVELY INVARIANT SETS},
booktitle={Proceedings of the 8th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2011},
pages={300-305},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0003535203000305},
isbn={978-989-8425-74-4},
}

TY - CONF

JO - Proceedings of the 8th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - ON MAXIMAL ROBUSTLY POSITIVELY INVARIANT SETS
SN - 978-989-8425-74-4
AU - Nam Nguyen, H.
AU - Olaru, S.
AU - Stoican, F.
PY - 2011
SP - 300
EP - 305
DO - 10.5220/0003535203000305

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.